Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

Abstract Title:

Spontaneous skin tearing during systemic corticosteroid treatment.

Abstract Source:

JAMA. 1980 Mar 28;243(12):1260-1. PMID: 7359683

Abstract Author(s):

N L Gottlieb, N S Penneys

Abstract:

A 52-year-old woman with rheumatoid arthritis experienced painless spontaneous hemorrhage, tearing, and necrosis of the skin on the lower laternal aspect of both legs. Thereapy with systemic prednisone had been used to suppress active synovitis for almost four years and was associated with moon facies, hirsutism, truncal obesity, thinning of the skin, extensive purpura on the extremities, and other manifestations of hypercortisolism. There was no evidence of rheumatoid vasculitis, trauma, or blood dyscrasia. The leg lesions may represent an exaggerated type of steroid-induced purpura resulting in localized areas of gangrenous skin.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.